Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 88, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2021, 12:36 AM CDT for 4 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 12:36 AM CDT (05:36 UTC)
- Expired
- Apr 29, 2021, 1:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Frio County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 10:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -173 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted.
674
WUUS54 KEWX 290536
SVREWX
TXC163-325-463-507-290630-
/O.NEW.KEWX.SV.W.0088.210429T0536Z-210429T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1236 AM CDT Thu Apr 29 2021
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Medina County in south central Texas...
Southeastern Uvalde County in south central Texas...
Eastern Zavala County in south central Texas...
Frio County in south central Texas...
* Until 130 AM CDT.
* At 1236 AM CDT, severe thunderstorms were located along a line
extending from near Uvalde to 6 miles northwest of Batesville to
near Las Colonias, moving east at 55 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Uvalde, Pearsall, Hondo, Dilley, Batesville, North Pearsall, Moore,
Derby, Hilltop, Uvalde Estates, Yancey, Divot, Loma Vista, Bluff,
Frio Town, D'Hanis, Las Colonias and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
LAT...LON 2876 9990 2902 9978 2925 9989 2934 9913
2890 9892 2864 9902 2864 9927
TIME...MOT...LOC 0536Z 290DEG 48KT 2925 9981 2900 9971 2876 9981
HAIL...2.50IN
WIND...70MPH
$$
KCW3 follow-up statements
329
WWUS54 KEWX 290549
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1249 AM CDT Thu Apr 29 2021
TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
1249 AM CDT Thu Apr 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...EASTERN ZAVALA AND
FRIO COUNTIES...
At 1249 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Knippa to near Batesville to near
Loma Vista, moving east at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Uvalde, Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby,
Hilltop, Yancey, Divot, Loma Vista, Bluff, Frio Town and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 9968 2921 9976 2930 9911 2890 9892
2868 9900 2867 9923
TIME...MOT...LOC 0549Z 290DEG 48KT 2919 9963 2894 9953 2870 9963
HAIL...1.50IN
WIND...60MPH
$$
KCW723
WWUS54 KEWX 290557
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1257 AM CDT Thu Apr 29 2021
TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
1257 AM CDT Thu Apr 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA
AND FRIO COUNTIES...
At 1257 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Knippa to 8 miles east of
Batesville to near Loma Vista, moving east at 45 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby, Hilltop,
Yancey, Divot, Bluff, Frio Town and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2877 9957 2923 9964 2930 9911 2890 9892
2868 9900 2867 9923
TIME...MOT...LOC 0557Z 278DEG 39KT 2917 9954 2896 9947 2877 9955
HAIL...2.00IN
WIND...70MPH
$$
KCW078
WWUS54 KEWX 290609
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
109 AM CDT Thu Apr 29 2021
TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
109 AM CDT Thu Apr 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA
AND NORTHERN FRIO COUNTIES...
At 109 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Frio Town to Bluff to 8 miles
southwest of Divot, moving east at 55 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pearsall, North Pearsall, Moore, Yancey, Bluff, Frio Town and Three
Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2879 9948 2925 9946 2930 9911 2890 9892
2878 9896
TIME...MOT...LOC 0609Z 290DEG 48KT 2912 9937 2891 9930 2872 9938
HAIL...2.00IN
WIND...70MPH
$$
KCWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:30 AM CDT, 6 minutes earlier.
Area forecast discussion, Apr 29, 12:30 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1230 AM CDT Thu Apr 29 2021 .AVIATION (06Z TAFs)... At 0530Z a BKN line of strong to severe TSRAs was ongoing roughly along a line from near Fredericksburg to Kerrville to Uvalde to Eagle Pass (T82-ERV-UVA-5T9). Wind gusts in excess of 50KT, hail 1" or greater in diameter and isolated tornadoes are possible with any severe storms over the next couple of hours as they move east. The storms are expected to impact portions of the I-35 corridor between 07Z-10Z, including at AUS and SAT, where gusty and erratic winds as well as temporary IFR/LIFR conditions may occur. A weakening trend may occur east of the I-35 corridor. Behind the line of storms, IFR ceilings and MVFR visibilities are forecast to develop across portions of the I-35 corridor and Hill Country early in the morning morning and persist through early afternoon. Additional isolated to scattered SHRA activity is possible through the day. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 78 64 76 64 75 / 60 30 20 40 50 Austin Bergstrom Intl Airport 79 63 77 63 76 / 60 30 20 40 50 New Braunfels Muni Airport 82 64 80 65 77 / 50 30 20 40 50 Burnet Muni Airport 75 60 74 61 73 / 50 30 30 40 40 Del Rio Intl Airport 85 63 81 63 78 / 10 20 40 40 40 Georgetown Muni Airport 77 63 75 63 75 / 60 30 30 40 50 Hondo Muni Airport 85 63 80 63 77 / 30 20 20 40 50 San Marcos Muni Airport 80 63 78 63 76 / 60 30 20 40 50 La Grange - Fayette Regional 82 66 79 67 77 / 60 30 30 40 50 San Antonio Intl Airport 82 65 78 66 76 / 50 30 20 40 50 Stinson Muni Airport 84 65 80 66 77 / 40 30 20 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Runyen Long-Term...Runyen
Hazardous weather outlook, Apr 28, 3:15 AM CDT, 21 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 315 AM CDT Wed Apr 28 2021 TXZ171>173-183>194-202>209-217>225-228-290900- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 315 AM CDT Wed Apr 28 2021 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Numerous showers and thunderstorms are expected to develop late this afternoon through the evening hours from the Rio Grande into the Hill Country. Some of these storms could become severe, producing large hail and damaging wind gusts. There is the potential some severe storms near and west of a Kerrville to Castroville to Carrizo Springs line could produce very large hail, 2 inches or greater in diameter, and isolated tornadoes. In addition, locally heavy rainfall will be possible across the Hill Country and southern Edwards Plateau. 1-3 inches of rain is forecast across this area, with a potential for isolated bands up to 5 inches. Localized flooding could occur if these high bands develop. The showers and storms will move east through the I-35 corridor late evening and overnight. Some storms could be strong to severe into the I-35 corridor, with small hail and damaging winds gusts the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Spotters are encouraged to submit severe weather reports and rainfall amounts to the National Weather Service.
In the hours before
Special weather statement, Apr 28, 11:16 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT Wed Apr 28 2021
TXZ202-290500-
Kinney TX-
1116 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL
MIDNIGHT CDT...
At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amanda, or 10 miles east of Del Rio, moving east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Brackettville, Standart, Alamo Village, Amanda, Turkey Mountain and
Fort Clark Springs.
A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.
LAT...LON 2934 10071 2950 10070 2961 10023 2942 10011
2933 10011 2929 10074 2932 10075
TIME...MOT...LOC 0416Z 260DEG 38KT 2940 10070
KCWLocal storm report, Apr 28, 11:24 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 NW LIVE OAK 29.59N 98.38W
04/28/2021 BEXAR TX PUBLIC
SOCIAL MEDIA REPORT SHOWING PICTURES OF
TREES DOWN NEAR THE INTERSECTION OF STAHL
ROAD AND JUDSON ROAD.
&&
EMPLocal storm report, Apr 28, 11:34 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL HONDO 29.35N 99.14W
04/28/2021 E4.00 INCH MEDINA TX BROADCAST MEDIA
SEVERAL PICTURES SHOWING 3 TO 4 INCH
DIAMETER HAIL IN THE HONDO AREA.
&&
PAYLocal storm report, Apr 29, 12:11 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT THU APR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM HAIL 3 N MEDINA 29.84N 99.25W
04/29/2021 E0.75 INCH BANDERA TX TRAINED SPOTTER
PEA TO PENNY SIZE HAIL FALLING FOR THE LAST
10 MINUTES.
&&
MBLocal storm report, Apr 29, 12:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT THU APR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL UTOPIA 29.62N 99.53W
04/29/2021 E2.50 INCH UVALDE TX BROADCAST MEDIA
JUST UNDER TENNIS BALL SIZE HAIL NEAR THE
TOWN OF UTOPIA.
&&
MBSpecial weather statement, Apr 29, 12:30 AM CDT, 6 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1230 AM CDT Thu Apr 29 2021 TXZ186-188-189-290615- Gillespie TX-Kerr TX-Kendall TX- 1230 AM CDT Thu Apr 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR...SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 115 AM CDT... At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm near Cypress Creek, or near Kerrville, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kerrville, Fredericksburg, Comfort, Cypress Creek, Blumenthal, Luckenbach, Center Point, Cain City, Old Tunnel State Park, Grapetown, Rocky Hill and Bankersmith. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2992 9901 3007 9917 3038 9882 3007 9855 TIME...MOT...LOC 0530Z 230DEG 30KT 3006 9903 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:00 PM CDT | Tornado Warning | EWX | Medina, Uvalde | 30 min |
| Apr 28, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| Apr 28, 7:22 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 28, 7:26 PM CDT | Tornado Warning | EWX | Bandera, Bexar, Medina | 34 min |
| Apr 28, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 61 min |
| Apr 28, 7:55 PM CDT | Special Weather Statement | EWX | Uvalde | 50 min |
| Apr 28, 7:55 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 50 min |
| Apr 28, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Comal, Kendall, Medina and 1 more | 61 min |
| Apr 28, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 53 min |
| Apr 28, 8:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 51 min |
| Apr 28, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 20 min |
| Apr 28, 8:46 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Apr 28, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 56 min |
| Apr 28, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 65 min |
| Apr 28, 9:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 23 min |
| Apr 28, 9:18 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 28, 9:27 PM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 28, 9:30 PM CDT | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 30 min |
| Apr 28, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 42 min |
| Apr 28, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 40 min |
| Apr 28, 9:57 PM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 20 min |
| Apr 28, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 63 min |
| Apr 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 22 min |
| Apr 28, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 28, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 14 min |
| Apr 28, 11:16 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 55 min |
| Apr 28, 11:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 44 min |
| Apr 28, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real, Uvalde | 54 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 49 min |
| Apr 28, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 47 min |
| Apr 29, 12:01 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 44 min |
| Apr 29, 12:14 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 46 min |
| Apr 29, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 63 min |
| Apr 29, 12:30 AM CDT | Special Weather Statement | EWX | Gillespie | 45 min |
| Apr 29, 12:48 AM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| Apr 29, 12:59 AM CDT | Tornado Warning | EWX | Frio, Zavala | 14 min |
| Apr 29, 1:03 AM CDT | Tornado Warning | EWX | Frio, Medina, Uvalde | 27 min |
| Apr 29, 1:07 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 53 min |
| Apr 29, 1:22 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 53 min |
| Apr 29, 1:28 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 29, 1:33 AM CDT | Tornado Warning | EWX | Medina | 17 min |
| Apr 29, 1:48 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina, Wilson | 21 min |
| Apr 29, 2:05 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina, Uvalde | 3 hr |
| Apr 29, 2:09 AM CDT | Special Weather Statement | EWX | Bexar, Guadalupe, Wilson | 51 min |
| Apr 29, 2:18 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 29, 3:54 AM CDT | Special Weather Statement | EWX | Wilson | 36 min |
| Apr 29, 5:13 AM CDT | Special Weather Statement | EWX | Kendall | 32 min |
| Apr 29, 5:20 AM CDT | Special Weather Statement | EWX | Comal | 25 min |
| Apr 29, 2:22 PM CDT | River Flood Warning | EWX | Bexar | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.